# SDR FDEA201010073975

- Difficulty date: October 7, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 45,555 hours, 22,115 cycles
- Engine: Ge CF680A3
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Smoke
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, TOWER REPORTED SMOKE COMING FROM RT MAIN GEAR. TAXIED CLEAR, STOPPED AND HAD FIRE DEPT CHECK ORIGIN. THEY REPORTED  FLUID DRIPPING ONTO GEAR.  SHUTDOWN AND TOWED BACK TO  RAMP.  BRAKE TEMPS APPROX 280 DEG MAX (NR3, 150 DEG)  IDENTIFIED SMOKE COMING FROM EXCESS GREASE ON BRAKE ASSY NR3 & NR4 .  CLEANED BRAKE ASSY AND STRUT.  OPERATED BRAKES NO LEAKS, BRAKES OPERATED NORMAL.  THIS IS  FIRST FLT SINCE MX CHECK (GEAR CHANGE) BRAKE TEMPS  AND BRAKE DIFFERNTIAL TEMPS WITHIN NORMAL RANGE REF AMM 32-40-00-06-0.
